# SDR SIMA20250428001

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 40,422 hours, 33,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN AFT GALLEY. UNKNOWN SOURCE."TRANSFERRED TO NRWC 770-ORD-02116" REF NRWC 770-ORD-02116 FOR WORK PERFORMED FOR TRIAD WORK SCOPE REQUEST. PERFORMED TRIAD WORK SCOPE PER TECH SERVICE REQUEST. PER WORK SCOPE, REF NRWCS FOR WORK PERFORMED: 770-ORD-02119 (FIM 21-20-00-810-801-A C/W) AND 770-ORD-02120 (FIM 21-20-00-810-803-A C/W) STEP 3 770-ORD-02111 (PRINTER CHECK) STEP 4 770-ORD-02112 (APU INSPECT) STEP 5 770-ORD-02113 (PACK INLET INSPECT) STEP 6 770-ORD-02114 (ENGINE RUNS IDLE/HIGH POWER) STEP 7 770-ORD-02123 (APU OIL SERVICE) 770-ORD-02124 (COFFEE MAKER OP CHECK) MAINT. PERSONNEL COULD NOT REPLICATE BURNING ODOR FOUND IN AFT GALLEY.
